Home » Frequently asked Questions on Health » How can my husband's hypertension problem be managed?

How can my husband's hypertension problem be managed?

Q: My 39 years old husband is having high blood pressure 160/110 mmHg. The doctor prescribed Repace H, Glace and Metolar 50 mg to be taken together and Etizola 0.25 mg only when he feels dizziness. The blood pressure reading is now 120/90 mmHg but he is still having the dizziness and weakness. What can be the cause of this dizziness? His blood sugar levels are – 97 mg/dl (fasting) and 112 mg/dl (PP), blood urea – 39, serum creatinine - 0.9, serum uric acid - 7.6, lipid profile: cholesterol – 206 mg/dl, triglycerides – 164, HDL – 52, LDL - 121.2, VLDL - 32.8. Please advise.

A:Your husband definitely has hypertension, which maybe contributed by a familial tendency or related to lifestyle /stress. He also has borderline high cholesterol levels. The medication prescribed to him includes antihypertensives - repace-H, Metolar, antioxidant - glace and anxiolytic - etizola. He also needs to be on lifestyle modifications including a regular exercise/walk routine. Restrict on the extra salt and fatty foods intake in the diet. Our food has a lot of extra salt in it - avoid pickles, ketchups, pappad, processed foods, namkeens, etc. The target blood pressure is going to be 130/80 mm or less. His cholesterol profile maybe repeated after 3 months of lifestyle modifications. Weakness and giddiness maybe a part of the high blood pressure or at times secondary to effect of some of the antihypertensive drugs. Neck and ear related problems are other causes of giddiness. Discuss these with your doctor.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------